| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #737209.
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.In a separate visit the lens was repositioned.The problem was resolved.Cause of the event was reported as unknown.